# SDR ABXA201010010127

- Difficulty date: September 23, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N790AX
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 49,895 hours, 37,674 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 145T252421
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FAIL-SAFE STRAP BLEEDING CORR OUTBOARD SIDE STA 955 BETWEEN SIDE LOAD FITTING AND AT UPPER BOLT AROUND BUSHING COMMON TO STRAP AND FITTING.  LT FAIL-SAFE STRAP WAS REPAIRED ON REA B653-58932-MR AND B654-58937-SB.  CORROSION FOUND.  PERFORMED PREVENTATIVE REPAIR PER CUSTOMER REQ.
